# SDR AALA202011159003

- Difficulty date: November 14, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A321-231
- Aircraft serial: 6346
- Aircraft time: 20,558 hours, 5,709 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Part number: FE240004
- Part serial: 2779
- Condition: Low Pressure
- Location: Emerg Opening
- Part time: 62,235 hours, 27,806 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  LOW PRESSURE PASSENGER CREW DOOR 831 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER AT FORWARD GALLEY AREA.  REPLACED CYLINDER DOOR DAMPER ON PASSENGER CREW DOOR 831 AT FORWARD GALLEY AREA, PER AMM 52-11-14-400-001-B.
